Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Did the epidural make you DILUSIONAL?

for you ladies who had an epidural WITHOUT pitocin or any other drugs, did the epidural make you dilusional? this happened to me...i felt like i was really drunk, i was vomiting and i was saying things that didn't make any sense. Did this happen to you after your baby was born. I definitely do NOT want an epidural next time because of this experience

Answer Question
 
Anonymous

Asked by Anonymous at 2:02 PM on Oct. 20, 2009 in Pregnancy

Answers (7)
  • That did not happen to me
    ria7

    Answer by ria7 at 2:10 PM on Oct. 20, 2009

  • I had a c- section so i had to have one. I wasn't sick like you, but i felt drunk. Well i don't remember feeling that at the time but thinking back and looking at pictures i don't remember much. Kinda like a morning when you've had too much to drink. Bums me out cause that was supposed to be the best day, and it was. I just wish i could remember more of it.
    kelka24

    Answer by kelka24 at 2:13 PM on Oct. 20, 2009

  • I felt perfectly fine when I had my epidural. All it did for me was turn the pressure into pain. The oxygen mask they gave me while I was actually pushing her out made me feel a little loopy and light headed but thats it and right after I had her I felt fine (well as good as you can feel after pushing something the size of a watermelon out of a hole the size of a cantaloupe lol)
    misspriss_1987

    Answer by misspriss_1987 at 2:17 PM on Oct. 20, 2009

  • I did not feel any different from the belly button up! =)
    khedy

    Answer by khedy at 2:23 PM on Oct. 20, 2009

  • When you put narcotics into your system... who knows.
    I haven't had the epidural myself, but with others I've attended, they seemed tired and nauseous, but still coherent.


     


     

    doulala

    Answer by doulala at 2:55 PM on Oct. 20, 2009

  • nope didnt happen to me i threw up after i had my son because they gave me something to help with the cramps but it wasnt caused by the epi and everything was fine with that
    freshly.married

    Answer by freshly.married at 2:55 PM on Oct. 20, 2009

  • stadol made me like that. and soooo sleepy
    princessbeth79

    Answer by princessbeth79 at 3:01 PM on Oct. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN